# SDR IPXA2021032467210

- Difficulty date: March 15, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341046120100
- Condition: Cracked
- Location: A/C Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CEXTERNAL LOWER FUSELAGE AT FR45 AIRCON FAIRING 144FR AFT SUPPORT BRACKET CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
